# SDR 2005UALA00943

- Difficulty date: September 2, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 38,434 hours, 8,139 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORT OF SMOKE SMELL IN THE AREA OF LAV 3L.  ODOR REPORTED INSIDE LAV 3L ONLY; FIRE OFFICIALS INSPECTED AREA ABOVE AND INSIDE LAV WITH HEAT DETECTION EQUIPMENT; NO PROBLEMS FOUND. NO FURTHER OCCURRENCES OF SMOKE OR ODOR NOTED SUBEQUENT TO THIS REPORT.  ROOT CAUSE UNKNOWN.
